# SDR A6WA200740360

- Difficulty date: July 7, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RIVET IS MISSING FROM INTERCOSTAL FLANGE AT FS 461, LBL 9.  MAINTENANCE INSTALLED RIVET IAW CRJ SRM 51-45-06.  (M)
